# SDR DL757021330

- Difficulty date: November 16, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 55,027 hours, 28,565 cycles
- Engine: Pwa PW2037
- Engine time: 32,250 hours, 15,494 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314N301016B
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PANEL UNDER LT ENG FWD COWL OPENED EN ROUTE LGA.  FOUND AIR LEAK INSIDE INLET COWL.  REPLACED LT ENG NOSE COWL PER MM PERFORMED ENG ANTI-ICE CKS OK.
